Acta Mathematica

On the theory of harmonic functions of several variables: I. The theory of Hp-spaces

Elias M. Stein and Guido Weiss

Full-text: Open access

Article information

Source
Acta Math., Volume 103, Number 1-2 (1960), 25-62.

Dates
Received: 8 July 1959
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889114

Digital Object Identifier
doi:10.1007/BF02546524

Mathematical Reviews number (MathSciNet)
MR121579

Rights
1960 © Almqvist & Wiksells Boktryckeri

Citation

Stein, Elias M.; Weiss, Guido. On the theory of harmonic functions of several variables: I. The theory of H p -spaces. Acta Math. 103 (1960), no. 1-2, 25--62. doi:10.1007/BF02546524. https://projecteuclid.org/euclid.acta/1485889114


Export citation

References

  • Bochner, S., Harmonic Analysis and the Theory of Probability. Berkeley, University of California Press (1955).
  • Calderón, A. P., On the behaviour of harmonic functions at the boundary. Trans Amer. Math. Soc., 68 (1950), 47–54.
  • Calderón, A. P. & Zygmund, A., On singular integrals. Amer. J. Math., 78 (1956), 289–309.
  • Helson, H. & Lowdenslager, D., Prediction theory and Fourier series in several variables. Acta Math., 99 (1958), 165–202.
  • Hille, E. & Tamarkin, J. D., On the absolute integrability of Fourier transforms. Fund. Math., 25 (1935), 329–352.
  • Horváth, J., Sur les fonctions conjuguées à plusieurs variables. Kon. Med. Acad. van Wet., 16 (1953), 17–29.
  • Kryloff, W., On functions analytic in the half-plane (Russian). Math. Sbornik T. 6 (48) (1939), 55–138.
  • Radó, T., Subharmonic functions. Berlin, J. Springer (1937).
  • Rauch, H. E., Harmonic and analytic functions of several variables and the maximal theorem of Hardy and Littlewood. Can. J. Math. Vol. 8 (1956), 171–183.
  • Riezs, M., L'integral de Riemann-Liouville et le problème de Couchy. Acta Math., 81 (1949), 1–223.
  • Saks, S., Theory of the Integral. New York, G. E. Stechert & Co. (1937).
  • Smith, K. T., A generalization of an inequality of Hardy and Littlewood. Can. J. Math., 8 (1956), 157–170.
  • Soboleff, S., On a theorem in functional analysis (Russian), Doklady Akad. Nauk U.S.S.R. 20 (1938), p. 5.
  • Titchmarsh, E. C., The Theory of Functions. Oxford University Press (1928).
  • Titchmarsh, E. C., Introduction to the Theory of Fourier Integrals. Oxford University Press (1937).
  • Weiss, G., A note on Orlicz spaces. Port. Math., 15 (1956), 35–47.
  • Wiener, N., The Ergodic theorem. Duke Math. J., 5 (1939), 1–18.
  • Zygmund, A., Trigonometric Series. Cambridge University Press (1959).
  • — On the boundary values of functions of several complex variables, I. Fund. Math., 36 (1949), 207–235.